This is more for information than a question. I am on micardis 80/12.5 for six months. Previous was on ACE 10mg. BP before micardis 150/90. Now 120/75. But the effect I noticed was on exercise. I jog 3 times a week for 20 years now. Before micardis 5km 30 minutes peak HR 165 av142. There are some hills in the jog. I am 56yrs. After taking Micardis 6 months I cant get to 165 HR I have to walk at about 155bpm and do 5km in 35 minutes. Stopped Micardis for 2 days, now back to normal for jog but BP slightly up. Will not stop taking drug but interesting to note the effect on performance. Is this typical?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.